# SDR DALA2021072004095

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 N REF. TO NRC 00227: NICKS OUT LIMITS ON HORIZONTAL STAB. SEGMENT 342DR BTW STA 264 TO 266. CORRECTIVE ACTION: SUMMARY OF N.R.C. 01106: NICKS OUT LIMITS ON HORIZONTAL STAB. SEGMENT 342DR BTW STA 264 TO 266 WERE REPAIRED. PER. ETI-57-21-351, REVISION: 2 AND ER/A: 592829-14, REV. ORIGINAL. SECTION I: PERMANENT REPAIR. (1878014)
